# SDR AALA20100629TUL12

- Difficulty date: June 29, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- Aircraft time: 73,131 hours, 38,985 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

IAD -  INFLIGHT LGA-DFW.  AUXILIARY POWER UNIT LOW OIL PRESSURE LIGHT ILLUMINATED IN FLIGHT APU SHUT DOWN.  LEFT ENGINE GENERATOR ON MEL.  EMERGENCY DECLARED DIVERTED IAD ON ACCOUNT SINGLE GENERATOR OPERATION.  FOUND LOOSE SEAL ON AXILIARY POWER UNIT OIL CAP.  REPLACED APU OIL CAP, LEFT CONSTANT SPEED DRIVE AND GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
